# SDR SWAA2021081920380

- Difficulty date: March 10, 2020
- Submitted: August 19, 2021
- Operation: Air carrier
- Aircraft: N427WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 29831
- Aircraft time: 61,697 hours, 36,249 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Channel
- Condition: Corroded
- Location: Bs 312-344
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

***CORROSION*** ON FORWARD SERVICE MOP SILL AT B.S. 312-344; R.B.L. 60; W.L. 208.1. / REMOVED CORROSION ON FSD MOPSILL FROM AN AREA OF 25' X 1.3' MATERIAL LOSS IS MORE THAN 50%; MOPSILL AT FSD FOUND TO BE OUT OF LIMITS; REMOVED AND REPLACED FSD MOPSILL IAW SRM 53-10-15-1A-2 SRM 53-10-15-0I-2 SRM 51-40-02-0G-0 AND DWG# 141A8310
